by boogieoogie on 13 July 2017 - 13:07
by Q Man on 13 July 2017 - 13:07
I'm not a vet but have had some experience with Seizures before...I think they can be from a number of causes...Including a Drug they're on...or even from a Tick....
If you're vet can't tell what the cause is then maybe you could let another vet give advice...To give a different look at the same thing...
by Sunsilver on 13 July 2017 - 14:07
I'd definitely get a second opinion. Heart arrhythmias can kill, and if it is epilepsy, he should be on meds to control it.
by 2Cats on 16 July 2017 - 12:07
Sorry to hear that, did you give him Bravecto? Tick and flea meds/shot?
They have the same symptoms:(
Here is a video..
Please check out this facebook page, its really bad.
by PositiveK9 on 16 July 2017 - 14:07
I would have your dog's heart checked with an EKG - it's not expensive and your local vet should be able to do this. Just to rule it out - his symptoms sound similar to what my 3 year old had experienced.
by GSDHeritage on 16 July 2017 - 15:07
These sites might help you to determine if it is the heart with advice.
Heart Valve Infection (Infective Endocarditis) in Dogs
You must be logged in to reply to posts